# SDR C2XA07ON042

- Difficulty date: December 11, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 6,259 hours, 3,406 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204078
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 6,259 hours, 3,406 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 0017 - ONT TO SAT - CREW REPORTED LAV SMOKE EICAS MASTER WARNING IN FLIGHT.  A/C HAD JUST BEEN DEICED MESSAGE CLEARED FO CKD LAV AND THERE WAS NO SIGN OF SMOKE.  MX PERSONNEL PERFORMED OPERATIONAL CHECK AND NO FAULTS WERE NOTED AT THAT TIME.  A/C WAS RELEASED IN AIRWORTHY CONDITIONS.
